# SDR COMA0260550

- Difficulty date: September 27, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 9,088 hours, 9,289 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Wire
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5637 IDG CAUTION MESSAGE DURING T/O.REPAIRED WIRING AT IDG TEMP PROBE.
